# SDR DL72S950817

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 CK, FOUND RIB CRACKED 1 INCH ON NR 3 SLAT JUST OUTBD OF OUTER TRACK.  REPAIRED PER SRM 57-50-3 FIG 9.
